Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Robert B. Ash and Melvin F. Gardner
Title: Topics in stochastic processes
Additional book information Probability and Mathematical Statistics, vol. 27, Academic Press, New York, 1975, viii + 321 pp., $34.50.

References [Enhancements On Off] (What's this?)

  • 1. J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896 (15,445b)
  • 2. I. I. Gikhman and A. V. Skorokhod, Introduction to the theory of random processes, Translated from the Russian by Scripta Technica, Inc, W. B. Saunders Co., Philadelphia, Pa.-London-Toronto, Ont., 1969. MR 0247660 (40 #923)
  • 3. P. Lévy, Théorie de l'addition des variables aléatoires, 2nd ed., Gauthier-Villars, Paris, 1954.
  • 4. H. P. McKean Jr., Stochastic integrals, Probability and Mathematical Statistics, No. 5, Academic Press, New York-London, 1969. MR 0247684 (40 #947)

Review Information

Reviewer: S. J. Taylor
Journal: Bull. Amer. Math. Soc. 82 (1976), 817-820
PII: S 0002-9904(1976)14170-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia